MathSciNet Relay Station
MathSciNet bibliographic data
MR2111431 57M27 (11E81 20C05 57R57 58J28)
Nicolaescu, Liviu I. Seiberg-Witten invariants of rational homology 3-spheres. Commun. Contemp. Math. 6 (2004), no. 6, 833–866.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement